# SDR IPXA2025091104804

- Difficulty date: August 28, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,387 hours, 15,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960437209
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,CENTER FLAP, TOP SKIN RIB FLANGE. CRACKS NOTED IN 2 AREAS AT RIB25.  ACCOMPLISHED REPAIR IR ACCORDANCE WITH EO-95026-REQ1 AND VT-MAE EA 300-5750-27-A4127, REV. -.
